# SDR FDEA201012034567

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989433200
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE HAS A CREASE WITH A DEPTH OF .010", AND A LENGTH OF 0.375", LOCATED   BETWEEN FR 96 AND FR 97, BETWEEN STR 2R AND STR 3R. NDT CHECK COMPLIED WITH AND FOUND A CRACK (.375") IAW NTM 51-10-08. CUT OUT DAMAGED SECTION OF TAILCONE AND REPAIRED TAILCONE SKIN IAW SRM 53-19-12, FIG 201. USING FILLER DOUBLER REPAIR METHOD.
